MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LINEAR BLUNT PROBE HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LINEAR BLUNT PROBE HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733879
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Manufacturing date unavailable at the time of filing.No parts have been returned to the manufacturer for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the active probe was fractured.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.Correction: unique device identification (udi) updated to proper value.The probe was returned to the manufacturer for evaluation.Testing found two leds on the probe would not communicate with the navigation system.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
LINEAR BLUNT PROBE HC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7782355
Report Number1723170-2018-04047
Device Sequence Number11201698
Product Code HAW
UDI-Device Identifier00763000053529
UDI-Public00763000053529
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9733879
Device Lot NumberLOT 131111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2013
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1